Free Access
Volume 18, 2014
Page(s) 514 - 540
Published online 10 October 2014
  1. M.Y. An, Log-concave probability distributions: Theory and statistical testing. SSRN (1997) i–29. [Google Scholar]
  2. R.H. Berk, Some monotonicity properties of symmetric Pólya densities and their exponential families. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 42 (1978) 303–307. [CrossRef] [MathSciNet] [Google Scholar]
  3. D. Baker, C. Donati-Martin and M. Yor, A sequence of Albin type continuous martingales, with Brownian marginals and scaling, in Séminaire de Probabilités XLIII. Lect. Notes Math. Springer, Berlin (2011) 441–449. [Google Scholar]
  4. A.M. Bogso, Étude de peacocks sous des hypothèses de monotonie conditionnelle et de positivité totale. Thèse de l’Université de Lorraine (2012). [Google Scholar]
  5. A.M. Bogso, C. Profeta and B. Roynette, Some examples of peacocks in a Markovian set-up, in Séminaire de Probabilités, XLIV. Lect. Notes Math. Springer, Berlin (2012) 281–315. [Google Scholar]
  6. A.M. Bogso, C. Profeta and B. Roynette. Peacocks obtained by normalisation, strong and very strong peacocks, in Séminaire de Probabilités, XLIV. Lect. Notes Math. Springer, Berlin (2012) 317–374. [Google Scholar]
  7. D. Baker and M. Yor, A Brownian sheet martingale with the same marginals as the arithmetic average of geometric Brownian motion. Elect. J. Probab. 14 (2009) 1532–1540. [Google Scholar]
  8. D. Baker and M. Yor, On martingales with given marginals and the scaling property, in Séminaire de Probabilités XLIII. Lect. Notes Math. Springer, Berlin (2010) 437–439. [Google Scholar]
  9. P. Carr, C.-O. Ewald and Y. Xiao, On the qualitative effect of volatility and duration on prices of Asian options. Finance Res. Lett. 5 (2008) 162–171. [CrossRef] [Google Scholar]
  10. H. Daduna and R. Szekli, A queueing theoretical proof of increasing property of Pólya frequency functions. Statist. Probab. Lett. 26 (1996) 233–242. [CrossRef] [MathSciNet] [Google Scholar]
  11. A. Edrei, On the generating function of a doubly infinite, totally positive sequence. Trans. Amer. Math. Soc. 74 (1953) 367–383. [MathSciNet] [Google Scholar]
  12. B. Efron, Increasing properties of Pólya frequency functions. Ann. Math. Statist. 36 (1965) 272–279. [CrossRef] [MathSciNet] [Google Scholar]
  13. M. Émery and M. Yor, A parallel between Brownian bridges and gamma bridges. Publ. Res. Inst. Math. Sci. 40 (2004) 669–688. [CrossRef] [MathSciNet] [Google Scholar]
  14. W. Feller, Diffusions processes in genetics. Proc. of Second Berkeley Symp. Math. Statist. Prob. University of California Press, Berkeley (1951) 227–246. [Google Scholar]
  15. P.J. Fitzsimmons, J.W. Pitman and M. Yor, Markovian bridges: construction, Palm interpretation and splicing. Seminar on Stochastic Processes (Seattle, WA, 1992). Progr. Probab. Birkhäuser Boston, Boston, MA 33 (1993) 101–134. [Google Scholar]
  16. R.D. Gupta and D. St. P. Richards, Multivariate Liouville distributions. J. Multivariate Anal. 23 (1987) 233–256. [CrossRef] [MathSciNet] [Google Scholar]
  17. K. Hamza and F.C. Klebaner, A family of non-Gaussian martingales with Gaussian marginals. J. Appl. Math. Stoch. Anal. (2007) 92723. [Google Scholar]
  18. F. Hirsch, C. Profeta, B. Roynette and M. Yor, Peacocks and associated martingales, vol. 3. Bocconi-Springer (2011). [Google Scholar]
  19. F. Hirsch and B. Roynette, A new proof of Kellerer Theorem. ESAIM: PS 16 (2012) 48–60. [CrossRef] [EDP Sciences] [Google Scholar]
  20. F. Hirsch, B. Roynette and M. Yor, From an Itô type calculus for Gaussian processes to integrals of log-normal processes increasing in the convex order. J. Math. Soc. Japan 63 (2011) 887–917. [CrossRef] [MathSciNet] [Google Scholar]
  21. F. Hirsch, B. Roynette and M. Yor, Unifying constructions of martingales associated with processes increasing in the convex order, via Lévy and Sato sheets. Expositiones Math. 4 (2010) 299–324. [CrossRef] [Google Scholar]
  22. F. Hirsch, B. Roynette and M. Yor, Applying Itô’s motto: look at the infinite dimensional picture by constructing sheets to obtain processes increasing in the convex order. Periodica Math. Hungarica 61 (2010) 195–211. [CrossRef] [Google Scholar]
  23. S. Karlin, Total positivity, absorption probabilities and applications, Trans. Amer. Math. Soc. 111 (1964) 33–107. [CrossRef] [MathSciNet] [Google Scholar]
  24. S. Karlin, Total positivity. Stanford University Press (1967). [Google Scholar]
  25. S. Karlin and J.L. McGregor, Coincidence probabilities, Pacific J. Math. 9 (1959) 1141–1165. [CrossRef] [MathSciNet] [Google Scholar]
  26. S. Karlin and J.L. McGregor. Classical diffusion processes and total positivity, J. Math. Anal. Appl. 1 (1960) 163–183. [CrossRef] [MathSciNet] [Google Scholar]
  27. S. Karlin and H.M. Taylor, A second course in Stochastic processes. Academic Press, New York (1981). [Google Scholar]
  28. H.G. Kellerer, Markov-Komposition und eine Anwendung auf Martingale. Math. Ann. 198 (1972) 99–122. [CrossRef] [MathSciNet] [Google Scholar]
  29. S. Karlin and Y. Rinot, Classes of orderings of measures and related correlation inequalities I. Multivariate totally positive distributions. J. Multivariate Anal. 10 (1980) 467–498. [CrossRef] [MathSciNet] [Google Scholar]
  30. A. Müller and M. Scarsini, Stochastic comparison of random vectors with a common copula. Math. Operat. Res. 26 (2001) 723–740. [CrossRef] [Google Scholar]
  31. G. Pagès, Functional co-monotony of processes with an application to peacocks and barrier options, in Séminaire de Probabilités XLV. Lect. Notes Math. Springer (2013) 365–400. [Google Scholar]
  32. M. Rothschild and J.E. Stiglitz, Increasing risk I. A definition. J. Econom. Theory 2 (1970) 225–243. [CrossRef] [MathSciNet] [Google Scholar]
  33. D. Revuz and M. Yor, Continuous martingales and Brownian motion, vol. 293. Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences]. Springer-Verlag, Berlin, 3rd edition (1999). [Google Scholar]
  34. T.K. Sarkar, Some lower bounds of reliability. Technical Report, No. 124, Dept. of Operations Research and Statistics, Stanford University (1969). [Google Scholar]
  35. I.J. Schoenberg, On Pólya frequency functions I. The totally positive functions and their Laplace transforms. J. Analyse Math. 1 (1951) 331–374. [CrossRef] [MathSciNet] [Google Scholar]
  36. M. Shaked and J.G. Shanthikumar, Stochastic orders and their applications. Probab. Math. Statistics. Academic Press, Boston (1994). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.